can insomnia develope as reaction to an MAOI uptake inhibbitor
Thanks for using 'Ask A doctor' service.
I read your query and understand your concerns.
It is very unlikely to have insomnia as a side effect/reaction to particular medication after years of use. The recent onset of insomnia can be due to the following factors in your case.
1. Decreased effect of MAOI or insomnia related to depression- This is regularly reported that after some time antidepressant loses efficacy in some patients. However, this is very uncommon with MAOI as evident by your continuous response over the last 17 years.
2. Insomnia unrelated to depression- In case there are no more symptoms of depression other than insomnia it could be unrelated to depression as well as MAOI.
I hope this helps you.
Please feel free to write back to me if you have more questions.
Thanks and regards.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- How to have a successful sexual intercourse?
- Suggest treatment for OCD
- Suggest the sleep aids that i can use with Carvedilol?
- What causes sensitivity to sun light?
- Is it safe to have 120ml of alcohol everyday?
- Suggest treatment for orgasmic dysfunction
- Suggest treatment for non retraction of foreskin
- Suggest treatment for premature ejaculation
- How long do psychotic disorders take to get cured?
- What causes erectile dysfuntion?